JournalsrsmupVol. 129pp. 79–91

A Geometric Approach for Convexity in Some Variational Problem in the Gauss Space

  • M. Goldman

    Ecole Polytechnique, Palaiseau, France
A Geometric Approach for Convexity in Some Variational Problem in the Gauss Space cover
Download PDF

Abstract

In this short note we prove the convexity of minimizers of some variational problem in the Gauss space. This proof is based on a geometric version of an older argument due to Korevaar.

Cite this article

M. Goldman, A Geometric Approach for Convexity in Some Variational Problem in the Gauss Space. Rend. Sem. Mat. Univ. Padova 129 (2013), pp. 79–91

DOI 10.4171/RSMUP/129-6